# SDR 2022FA0000065

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N389
- Engine: Cont IO550B
- Engine time: 1,369 hours
- System (JASC): 7100 · Powerplant System
- Part: Crankcase
- Part number: 6566196
- Part serial: R00KB905
- Condition: None
- Location: Engine
- Part time: 24 hours, 1,369 cycles
- Component: Engine, Cont, IO550B39B
- Component part number: NA
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED A CRACK THAT WAS FOUND BETWEEN THE #1 AND #3 CYLINDER DECK AT THE 7TH STUD LOCATION. THE ENGINE WAS OVERHAULED PREVIOUSLY WITH ONLY 24.21 HOUR RECORDED. THE CRANKCASE WAS A CASE THAT HAD BEEN REPAIRED BY CRANKCASE SERVICES IN SAND SPRINGS OK. AND THE ENGINE WAS ASSEMBLED AND TESTED AT CONTINENTAL SERVICES WITH NO DISCREPANCIES FOUND DURING THE TESTING OF THE ENGINE. THE CRACK IS OF AN UNKNOWN CAUSE. THE ENGINE WAS DISASSEMBLED AND THE BREAK AWAY TORQUE WAS CHECKED AND NO DISCREPANCIES WERE FOUND.
